Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 161, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 22, 2005, 1:20 PM CDT for Kenosha County, Wisconsin. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2005, 1:20 PM CDT (18:20 UTC)
- Expired
- Sep 22, 2005, 2:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Kenosha County, WI
The radar
The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 1:39 PM CDT | HAIL 1.75 | Twin Lakes, WI | |
| Sep 22, 1:43 PM CDT | HAIL 1.5 | Twin Lakes, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMKX 221820 SVRMKX WIC059-221915- /O.NEW.KMKX.SV.W.0161.050922T1820Z-050922T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 120 PM CDT THU SEP 22 2005 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KENOSHA COUNTY IN SOUTHEAST WISCONSIN * UNTIL 215 PM CDT * AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES WEST OF TWIN LAKES...OR ABOUT NEAR WILLIAMS BAY...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TWIN LAKES AROUND 135 PM CDT... CAMP LAKE...SILVER LAKE AND PADDOCK LAKE AROUND 145 PM CDT... PLEASANT PRAIRIE AND KENOSHA AROUND 205 PM CDT... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781 $$ GEHRING
7 follow-up statements
000 WWUS53 KMKX 221828 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 128 PM CDT THU SEP 22 2005 WIC059-221915- /O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 128 PM CDT THU SEP 22 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHERN KENOSHA COUNTY... AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF TWIN LAKES...OR ABOUT NEAR LAKE GENEVA... MOVING EAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BASSETT...TWIN LAKES AND NEW MUNSTER BY 135 PM CDT SILVER LAKE...SALEM...CAMP LAKE AND PADDOCK LAKE BY 140 PM CDT BRISTOL BY 145 PM CDT PLEASANT PRAIRIE AND KENOSHA BY 155 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781 $$ GEHRING
000 WWUS53 KMKX 221835 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 135 PM CDT THU SEP 22 2005 WIC059-221915- /O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 135 PM CDT THU SEP 22 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHERN KENOSHA COUNTY... AT 133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TWIN LAKES...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BASSETT...SILVER LAKE AND NEW MUNSTER BY 140 PM CDT CAMP LAKE...SALEM AND PADDOCK LAKE BY 145 PM CDT BRISTOL BY 150 PM CDT PLEASANT PRAIRIE AND KENOSHA BY 200 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781 $$ GEHRING
000 WWUS53 KMKX 221841 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 141 PM CDT THU SEP 22 2005 WIC059-221915- /O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 141 PM CDT THU SEP 22 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHERN KENOSHA COUNTY... AT 139 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE IN TWIN LAKES. THIS STORM WAS LOCATED NEAR BASSETT...OR ABOUT NEAR TWIN LAKES...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SALEM AND PADDOCK LAKE BY 145 PM CDT BRISTOL BY 150 PM CDT PLEASANT PRAIRIE AND KENOSHA BY 200 PM CDT THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781 $$ GEHRING
000 WWUS53 KMKX 221848 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 147 PM CDT THU SEP 22 2005 WIC059-221915- /O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 147 PM CDT THU SEP 22 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHERN KENOSHA COUNTY... AT 147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR CAMP LAKE...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PLEASANT PRAIRIE AND KENOSHA BY 200 PM CDT THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4260 8829 4250 8829 4248 8778 4260 8781 $$ GEHRING
000 WWUS53 KMKX 221857 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 156 PM CDT THU SEP 22 2005 WIC059-221915- /O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 156 PM CDT THU SEP 22 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHEASTERN KENOSHA COUNTY... AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED OVER MOST OF KENOSHA COUNTY AND WAS MOVING EAST AT 55 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4260 8811 4250 8810 4248 8778 4260 8781 $$ GEHRING
000 WWUS53 KMKX 221904 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 204 PM CDT THU SEP 22 2005 WIC059-221915- /O.CON.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 204 PM CDT THU SEP 22 2005 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR SOUTHEASTERN KENOSHA COUNTY... AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PLEASANT PRAIRIE...MOVING EAST AT 55 MPH. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEAST WISCONSIN. LAT...LON 4259 8800 4248 8800 4248 8778 4260 8781 $$ GEHRING
000 WWUS53 KMKX 221915 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 215 PM CDT THU SEP 22 2005 WIC059-221924- /O.EXP.KMKX.SV.W.0161.000000T0000Z-050922T1915Z/ KENOSHA WI- 215 PM CDT THU SEP 22 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KENOSHA COUNTY EXPIRES AT 215 PM CDT... THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING FOR KENOSHA COUNTY HAS MOVED OVER LAKE MICHIGAN. LAT...LON 4259 8800 4248 8800 4248 8778 4260 8781 $$ GEHRING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 21, 2:00 PM CDT, 23 hours 20 minutes earlier.
Area forecast discussion, Sep 21, 2:00 PM CDT, 23 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 200 PM CDT WED SEP 21 2005 .DISCUSSION...FORECAST FOCUS IS ON THUNDERSTORM CHCS AND TIMING TONIGHT INTO THURSDAY...AND AGAIN ON SAT NGT/SUN. OUR 88D RADAR REMAINS OTS DUE TO AN EQUIPMENT MODIFICATION. IT IS HOPED WE WILL HAVE IT UP AND TURNING BEFORE THE RAIN ARRIVES LATER THIS EVENING. WV IMAGERY SHOWING VIGOROUS MID LEVEL TROF MOVING THROUGH THE INTERMOUNTAIN REGION WITH A TROPICAL PLUME PUSHING NE AHEAD OF IT. THIS PLUME ORIGINATES FROM THE DIMINISHING ERN PACIFIC TROPICAL STORM MAX. MID LEVEL S/W ENERGY ON THE NOSE OF THIS PLUME TRACKING THROUGH THE CENTRAL PLAINS THIS AFTN. ASSOCIATED SFC LOW OVR ERN SDKTA WITH TROF EXTENDING FROM NE MN TO SW NEB DEPICTED BEST BY 12Z GFS. WITH TROPICAL CONNECTION...STRONG DIFFERENTIAL THETA-E ADVECTION HITS THE REGION CENTERED AROUND 06Z TONIGHT. CURRENTLY...SFC THETA-E AXIS STRETCHING THE INTERSECTION OF IA/SD/NEB NORTHEAST INTO NCNTRL WI. LI/S DROPPING THERE THIS AFTN AND WITH CU FORMING SHOULD SEE FIRST SIGNS OF RADAR ECHOES SOON. QPF FROM NAM STILL LOOKS A FEW HOURS TOO FAST INTO OUR CWA...WITH THE GFS SHOWING THE BEST CONTINUITY FROM RUN TO RUN AND WITH REALITY. WILL KEEP PCPN TIMING FOCUSED MAINLY FROM VRY LATE EVENING INTO THE OVERNIGHT HOURS. H7 INDICATING STRONG OMEGA OVER THE AREA TONIGHT IN IMPRESSIVE REGION OF H7 WARM ADVECTION. PROXIMITY OF SRN PERIPHERY OF H2 JET SHOULD PROVIDE UPR LEVEL DIVERGENCE. SOUNDINGS SHOW LLV CIN IN THE FORM OF A STRONG CAPPING INVERSION. THIS CAP IS LOW...HOWEVER...SITTING AROUND 2KFT AND SHOULD BE BROKEN AS FRONT AND CONVECTION PUSH IN FROM THE WEST. NAM SOUNDING SHOW CAPES OF AROUND 1100 J/KG AND 0-6 BULK SHEAR MAG OF 35-40KT. SFC FRONT EXITS AROUND 15Z ON THU...MEANWHILE THE PREVIOUSLY MENTIONED INTERMOUNTAIN S/W COMES THROUGH AROUND 18Z. THE S/W AND ASSOCIATED STRONG FRONTOGENISIS LAGGING BEHIND THE FRONT SHOULD KEEP PRECIP GOING STRONG THROUGH MID DAY. ALTHOUGH THE S/W WILL HAVE LOST MUCH OF IT/S STRONGER CHARACTERISTICS AS IT MOVES THROUGH THE CONFLUENT ZONAL FLOW OF THE UPR MIDWEST...IT SHOULD STILL BE A POTENT FEATURE. THE GFS...PER USUAL...SUFFERS FROM CONVECTIVE FEEDBACK AND BLOWS UP 60+UNIT VORT OVR THE AREA AT 18Z THU. THROUGH WAY OVERDONE...IT HAS THE RIGHT IDEA. SFC HIGH WILL THEN BUILD AND STRENGTHEN OVER WRN GTLKS AND DRIVES FNT FAR ENOUGH SOUTH FOR A DRY BUT COOL FRI...WITH NE-E WINDS AND 850 TEMPS DIPPING TO THE SINGLE DIGITS. RETURN FLOW DEVELOPS OVER ERN PLAINS FRI NIGHT...AND SHIFTS INTO WRN GREAT LAKES SAT...BRINGING WARMER AIR AND THE CHC FOR TSTMS BACK INTO FORECAST. THE CHANCE FOR RAIN WILL INCREASE BY SUNDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT LAKES. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && DAVIS
Hazardous weather outlook, Sep 22, 8:44 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 844 AM CDT THU SEP 22 2005 WIZ046-047-051-052-056>060-062>072-231345- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 844 AM CDT THU SEP 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS. LOCALLY HEAVY RAINFALL IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. LMZ643>646-665-231345- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 844 AM CDT THU SEP 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY WILL BE IN EFFECT THIS EVENING AND TONIGHT. A COLD FRONT WILL PASS THROUGH THE NEARSHORE AREA THIS AFTERNOON. BY EARLY TONIGHT WINDS WILL TURN TO THE NORTHEAST AND INCREASE TO 30 KNOTS AS WAVES BUILD TO 5 TO 8 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH SUNDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. AT THIS TIME THE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. BRISK NORTHEAST WINDS TO 25 KNOTS AND WAVES 3 TO 8 FEET WILL CONTINUE ALONG THE LAKE SHORE AREAS OF SOUTHEAST WISCONSIN FRIDAY BEFORE SLOWLY SUBSIDING. .MARINER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO REPORT WINDS OF 35 KNOTS OR MORE TO THE COAST GUARD FOR RELAY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Sep 22, 12:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1247 PM CDT THU SEP 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL AFTON 42.60N 89.07W
09/22/2005 1.00 INCH ROCK WI POST OFFICE
&&
PSPEICHEThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 34 min |
| Sep 22, 12:38 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 37 min |
| Sep 22, 1:09 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 36 min |
| Sep 22, 1:17 PM CDT | Special Marine Warning | MKX | 58 min | |
| Sep 22, 2:24 PM CDT | Special Marine Warning | MKX | 51 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.